Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 157, NWS Albuquerque, NM

September 14, 2016Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 3:12 PM MDT for Chaves County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2016, 3:12 PM MDT (21:12 UTC)
Expired
Sep 14, 2016, 4:00 PM MDT
In force
48 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 106 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2599 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

859 
WUUS55 KABQ 142112
SVRABQ
NMC005-142200-
/O.NEW.KABQ.SV.W.0157.160914T2112Z-160914T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT WED SEP 14 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 400 PM MDT.

* AT 312 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
  DUNKEN...OR 34 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN CHAVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3282 10516 3296 10510 3295 10484 3269 10484
TIME...MOT...LOC 2112Z 279DEG 15KT 3287 10500 

HAIL...1.00IN
WIND...60MPH
 
$$

GUYER
2 follow-up statements
139 
WWUS55 KABQ 142148
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT WED SEP 14 2016

NMC005-142200-
/O.CON.KABQ.SV.W.0157.000000T0000Z-160914T2200Z/
CHAVES-
348 PM MDT WED SEP 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN CHAVES COUNTY...

AT 348 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES EAST OF
DUNKEN...OR 30 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3279 10509 3293 10503 3292 10484 3269 10484
TIME...MOT...LOC 2148Z 286DEG 11KT 3284 10493 

HAIL...0.75IN
WIND...60MPH
 
$$

GUYER
046 
WWUS55 KABQ 142159
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT WED SEP 14 2016

NMC005-142208-
/O.EXP.KABQ.SV.W.0157.000000T0000Z-160914T2200Z/
CHAVES-
359 PM MDT WED SEP 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAVES COUNTY
WILL EXPIRE AT 400 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3279 10509 3293 10503 3292 10484 3269 10484
TIME...MOT...LOC 2154Z 279DEG 15KT 3284 10493 

$$

GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:44 AM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 14, 11:44 AM MDT, 3 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1144 AM MDT WED SEP 14 2016

.AVIATION...
18Z TAF CYCLE
Low CIGS slowly breaking up this midday with mostly VFR conditions
expected at terminal sites this afternoon and evening. Could be
brief MVFR CIGS in the stronger storms. Another round of
SHRA/TSRA will continue to develop this afternoon, mainly after
20Z. Most impacts potential will be at KLVS, KSAF, KROW, KTCC,
KABQ and KAEG, generally in order from more to less likely. Least
likely site is KGUP. Activity will continue well into the night
tonight across the east, but diminishing before midnight across
most of the west. At this point continuing with KLVS NIL TAF until
ASOS data becomes available once again. Thursday will be similar
to today. 40

&&

.PREV DISCUSSION...336 AM MDT WED SEP 14 2016...
.SYNOPSIS...
A pesky upper level trough will remain over the intermountain west
through the end of the week. Moisture levels will remain unusually
high throughout the atmosphere over central and eastern areas and
fuel scattered to sometimes numerous thunderstorms. The stronger
storms containing heavy rain and even the potential of several
weather favoring today and this evening will be found east of the
central mountains. The trough is expected to form a cut off low to
the west of the state during the weekend and eventually usher
additional moisture into the forecast area by early next week.
Lots of uncertainty for the weekend into early next week due to
the low placement but western areas look to be drier compared to
eastern areas.

&&

.DISCUSSION...
JUST MADE SOME LIGHT MODIFICATIONS TO THE GRIDDED FORECAST.
SUBTROPICAL MOISTURE CONTINUES TO FLOW NORTHEASTWARD OVER THE AREA
DUE TO THE CLOSED LOW LOCATION OVER PORTIONS OF CALIFORNIA AND
NEVADA. LOW LEVEL MOISTURE HAS INCREASED DUE TO A BACK DOOR COLD
FRONT. THE FAVORED AREAS FOR STRONGER STORMS AND A LARGER RAIN
FOOTPRINT WOULD BE FOUND ALONG AND TO THE EAST OF THE CENTRAL
MTNS. QUESTION MARK REMAINS ON HOW FAR WEST THE LOW LEVEL MOISTURE
PUSHES. THERE IS SOME SLIGHT MODEL DISCREPANCY ON THAT IMPACT
ALTHOUGH WESTERN AREAS OVERALL LOOK TO BE DRIER. SPC SHOWS A
MARGINAL RISK FOR SEVERE WEATHER THIS AFTERNOON EAST OF THE
CENTRAL MTNS SO THAT WILL NEED TO BE MONITORED. BELIEVE THERE WILL
BE PLENTY ENOUGH SHEAR AND BUOYANT MOISTURE TO PRODUCE AT THE VERY
MINIMUM ISOLATED SEVERE. ANOTHER FRONTAL PUSH FRIDAY/FRIDAY NIGHT COULD
ENHANCE STRONGER STORMS DURING THAT TIME PERIOD.

A PORTION OF THE CURRENT CLOSED LOW IS EXPECTED TO GET CUT OFF
FURTHER TO THE SOUTH DURING THE WEEKEND INTO EARLY NEXT WEEK
PERIOD. LOTS OF MODEL UNCERTAINTY WITH THIS DEVELOPMENT AND
EVENTUAL PLACEMENT OF THE LOW WILL BE TANTAMOUNT IN TERMS OF HOW
MUCH RAINFALL...DURATION AND WHERE. ECMWF AND GFS HAVE BEEN A
LITTLE BIT AT ODDS WHICH IS UNDERSTANDABLE. A LITTLE MORE
INCLINED TO BELIEVE IN THE GFS AT THIS TIME. ECMWF EVENTUALLY
DRAGS A TROPICAL LOW UP THE BAJA EARLY NEXT WEEK WHILE GFS DOES
NOT.

50

&&

.FIRE WEATHER...
Rich moisture continues to hold firm across nearly all of the east
half of NM and, for the most part, this will hold true through at
least the start of next week. This means daily rounds of showers
and thunderstorms there along with the potential of some locally
heavy rainfall and even a few instances of very strong winds and
large hail. From the time of this writing the severe potential
looks to be most pronounced from roughly mid aftn until midnight
today through Friday or Saturday. The interface area between the
rich deep moisture across the east and much drier air farther west
will, today and Thursday at least, will be found from somewhere
across the northern mtns on southward in the general vicinity of
the Rio Grande Valley. This interface area will be a region where
at least a few showers and storms will develop mainly in the aftn
through mid eve hours and even a few of these could be rather
strong, but will have smaller wetting footprints than farther east.
From near the Continental Divide westward moisture will be limited
enough to keep any storms few in number and at least some of those
may well be dry. From Thu to at least Sat this area may not even
see any significant activity or at least no wetting rainfall, with
the possible exception of the Gila region.

Another back door front looks likely to push south and to some
degree west Fri and eventually encompassing most of the ne half to
two thirds of the state by that night or Sat. The front may wash
out sooner though and a general e to se low lvl flow may be
generated across most of fcst area if a long advertised closed low
manages to actually take shape to the west of the state. Aftn temps
will trend near to a little below seasonal norms through at least
the weekend, while nighttime lows mostly stay near to a little
above the norm.

Computer fcst models are still struggling to resolve their
differences in the overall pattern from the weekend and beyond.
The east will probably have the best chance over the weekend of
wetting rains and storms, but it is less clear how much activity
will occur farther west. Early to mid week next week the weather
depiction is wildly variable among the extended fcst models.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016

NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.

50

In the hours before

Special weather statement, Sep 14, 1:35 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
135 PM MDT WED SEP 14 2016

NMZ534-142000-
QUAY COUNTY-
135 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY COUNTY UNTIL
200 PM MDT...

AT 134 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF SAN JON...OR 16 MILES SOUTHEAST OF TUCUMCARI...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAN JON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 350 AND 357.

&&

LAT...LON 3498 10354 3511 10357 3518 10331 3498 10330
TIME...MOT...LOC 1934Z 261DEG 11KT 3506 10347

GUYER
Special weather statement, Sep 14, 1:47 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT WED SEP 14 2016

NMZ523-142015-
CENTRAL HIGHLANDS-
147 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY
UNTIL 215 PM MDT...

AT 147 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF CLINES CORNERS...OR 31 MILES NORTHWEST OF
VAUGHN...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
TORRANCE COUNTY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 225 AND 238.

&&

LAT...LON 3494 10551 3501 10556 3512 10540 3497 10529
      3496 10529
TIME...MOT...LOC 1947Z 230DEG 14KT 3501 10546

GUYER
Special weather statement, Sep 14, 2:06 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 PM MDT WED SEP 14 2016

NMZ527-528-142030-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
206 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
230 PM MDT...

AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RATON CREWS AIRPORT...OR 12 MILES SOUTH OF RATON...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RATON CREWS AIRPORT.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 432 AND 448.

&&

LAT...LON 3661 10453 3668 10467 3689 10452 3673 10429
TIME...MOT...LOC 2006Z 219DEG 13KT 3672 10452

GUYER
Special weather statement, Sep 14, 2:22 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT WED SEP 14 2016

NMZ523-529-533-142045-
NORTHEAST HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-
222 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND
SOUTHWESTERN SAN MIGUEL COUNTIES UNTIL 245 PM MDT...

AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER VILLANUEVA STATE PARK...OR 24 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLANUEVA STATE PARK...VILLANUEVA...TECOLOTITO AND SENA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 327.

&&

LAT...LON 3513 10521 3522 10545 3541 10541 3529 10507
TIME...MOT...LOC 2021Z 203DEG 17KT 3526 10532

GUYER
Special weather statement, Sep 14, 2:33 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT WED SEP 14 2016

NMZ529-142100-
NORTHEAST HIGHLANDS-
233 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR TECOLOTE...OR 11 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...CHAPELLE...OJITOS FRIOS...
SAN AGUSTIN AND LOS MONTOYAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 326 AND 341.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3546 10500 3528 10513 3537 10542 3543 10538
      3544 10537 3545 10538 3557 10531
TIME...MOT...LOC 2032Z 203DEG 17KT 3543 10521

GUYER
Special weather statement, Sep 14, 2:44 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT WED SEP 14 2016

NMZ540-142100-
SOUTHWEST CHAVES COUNTY-
244 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
300 PM MDT...

AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DUNKEN...OR 34 MILES EAST OF CLOUDCROFT. THIS
STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.

&&

LAT...LON 3286 10520 3291 10522 3296 10519 3299 10503
      3283 10503
TIME...MOT...LOC 2044Z 268DEG 4KT 3291 10514

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:12 PM MDTSpecial Weather StatementABQDe Baca48 min
Sep 13, 10:23 PM MDTSevere Thunderstorm WarningABQDe Baca52 min
Sep 13, 11:17 PM MDTSpecial Weather StatementABQDe Baca43 min
Sep 14, 12:02 AM MDTSpecial Weather StatementABQDe Baca43 min
Sep 14, 12:40 PM MDTSpecial Weather StatementABQTorrance20 min
Sep 14, 1:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
Sep 14, 1:21 PM MDTSpecial Weather StatementABQQuay9 min
Sep 14, 1:35 PM MDTSpecial Weather StatementABQQuay25 min
Sep 14, 1:44 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Sep 14, 1:47 PM MDTSpecial Weather StatementABQ28 min
Sep 14, 2:06 PM MDTSpecial Weather StatementABQColfax24 min
Sep 14, 2:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Sep 14, 2:33 PM MDTSpecial Weather StatementABQSan Miguel27 min
Sep 14, 2:44 PM MDTSpecial Weather StatementABQ16 min
Sep 14, 3:26 PM MDTSpecial Weather StatementABQColfax19 min
Sep 14, 3:37 PM MDTSpecial Weather StatementABQGuadalupe38 min
Sep 14, 3:42 PM MDTSevere Thunderstorm WarningABQColfax17 min
Sep 14, 4:13 PM MDTSpecial Weather StatementABQColfax32 min
Sep 14, 4:14 PM MDTSpecial Weather StatementABQColfax31 min
Sep 14, 4:15 PM MDTSpecial Weather StatementABQDe Baca30 min
Sep 14, 4:45 PM MDTSpecial Weather StatementABQColfax45 min
Sep 14, 4:59 PM MDTSpecial Weather StatementABQDe Baca31 min
Sep 14, 5:02 PM MDTSevere Thunderstorm WarningABQDe Baca23 min
Sep 14, 5:41 PM MDTSpecial Weather StatementABQQuay49 min
Sep 14, 5:46 PM MDTSpecial Weather StatementABQDe Baca29 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.